Female sexual dysfunction

FunkTheFear

FunkTheFear

Well-known member
Joined
Jan 8, 2018
Messages
1,515
#1
Does anyone here suffer this within a relationship? Whether caused by meds, psychological reasons, etc. How do you manage within your relationship? Have you ever seen a doctor about it, or had medication or therapy?
 
D

Duffer1976

Active member
Joined
Jan 1, 2019
Messages
28
Location
Devon
#2
I have noticed since being on venlafaxine and pregabalin that I have zero sex drive. I feel like a total bore in the bedroom as I really can't be bothered. I don't see my partner every weekend and he has to instigate it or I'm happy just to sleep. He doesn't mention it but I'm feeling like he probably thinks I'm complete crap. Even tho we have a son together. I just can't be bothered. It's almost like I've become shy in the bedroom 🙈🤷‍♀️🤷‍♀️🤷‍♀️. X
 
FunkTheFear

FunkTheFear

Well-known member
Joined
Jan 8, 2018
Messages
1,515
#3
I didn't realise until 2 weeks ago just how long I've had no pleasure during sex, I can get to 'the end' but have no enjoyment the whole time during. I hoped 2 weeks ago that the sudden reminder was a side effect of a new med I'm on and it would last, because it's been y e a r s since it felt that good, but it hasn't happened again, so I think it was just hormones during ov.
I almost wish it hadn't happened because now I know I'm just pretending to enjoy it and making myself do it for his sake, because it's totally not enjoyable.

I've heard pregabalin can cause impotence in men, I think a lot of these drugs just kill off your sex drive.
 
D

Duffer1976

Active member
Joined
Jan 1, 2019
Messages
28
Location
Devon
#4
Same as you. When ovulating I feel I want to then no enjoyment during. I definitely think its down to the pregabalin. What meds have u started? If you don't mind me asking. Tbey e upped my pregabalin and then starting me on quetiapine if there's no difference with the higher dose of pregabalin but I'm starting to feel like a complete zombie and even friends have noticed that my bubbliness has gone as well. My panic seems worse as well the lack of sex drive and bubbly personality x
 
FunkTheFear

FunkTheFear

Well-known member
Joined
Jan 8, 2018
Messages
1,515
#5
I’m on trazodone now. In the past the SSRI’s I’ve been on definitely kill a sex drive. What little there was left anyway! But trazodone is a different type of med so was hoping it would be ok. Although there’s no sex drive to kill any more because I haven’t had one for years.
My husband has quite a high sex drive so we’re really incompatible now. I keep at it for his sake but I hate the feeling that I’m forcing myself and not enjoying it. He fails to understand it at all.
I think when I go back to the GP I’ll mention this dysfunction because I don’t want to spend the rest of my life forcing myself to have unenjoyable sex. It was so good the other week and that’s how I (vaguely) remember it from years ago, I want that back!